# SDR DALA2024080607829

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 26,649 hours, 10,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5145183) CEILING EMERGENCY LIGHT INOP. R&R CEILING EMERGENCY LIGHT BATTERY PACK @ ROW 30, IAW B737 AMM 33-51. OPS CHK. GOOD.
